Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 285, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 11, 2018, 4:21 PM CDT for Taney County, Missouri. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2018, 4:21 PM CDT (21:21 UTC)
- Expired
- Aug 11, 2018, 4:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Taney County, MO
The radar
The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 4:29 PM CDT | TSTM WND DMG | 4 Sse Powersite, MO | DOCK FLIPPED AND FLOTATION FROM DOCK BLOWN OUT WEST OF K DOCK MARINA. DELAYED REPORT. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1329 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
351
WUUS53 KSGF 112121
SVRSGF
MOC213-112145-
/O.NEW.KSGF.SV.W.0285.180811T2121Z-180811T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
421 PM CDT SAT AUG 11 2018
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Southwestern Taney County in southwestern Missouri...
* Until 445 PM CDT.
* At 420 PM CDT, a severe thunderstorm was located southeast of
Hollister, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Branson... Lake Taneycomo...
Bull Shoals Lake... Hollister...
Kissee Mills... Kirbyville...
Ridgedale... Ozark Beach...
Powersite... Edgewater Beach...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3650 9324 3665 9324 3671 9295 3650 9294
TIME...MOT...LOC 2120Z 264DEG 10KT 3660 9311
HAIL...1.00IN
WIND...60MPH
$$
Runnels1 follow-up statement
563
WWUS53 KSGF 112142
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
442 PM CDT SAT AUG 11 2018
MOC213-112151-
/O.EXP.KSGF.SV.W.0285.000000T0000Z-180811T2145Z/
Taney MO-
442 PM CDT SAT AUG 11 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TANEY COUNTY WILL
EXPIRE AT 445 PM CDT...
The storm which prompted the warning has weakened below severe
limits as it moved southeast of Kirbyville, and no longer poses an
immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3650 9324 3665 9324 3671 9295 3650 9294
TIME...MOT...LOC 2141Z 264DEG 10KT 3661 9304
$$
RunnelsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:09 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Aug 11, 3:09 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Springfield MO 309 PM CDT Sat Aug 11 2018 .SHORT TERM...(This evening through Sunday) Issued at 200 PM CDT Sat Aug 11 2018 Convection is developing over southern MO and nw AR aided by a weak/subtle upper level shear axis extending northeast from the ARKLATEX region. Better overall moisture and instability also resides over southern MO with precipitable water values progged to reach 1.70 inches with mlcape values of 1500-2000 j/kg this afternoon. The better chances for storms will be in counties along and south of a Columbus Kansas-Springfield-Salem line with chances maximized along the MO/AR border. With weaker overall upper level features/forcing, we don't expected to the storm coverage to be as extensive as the past couple of days, at least in our counties. However, given the instability and downdraft cape, stronger storms will be capable of localized damaging winds and hail. The best mid level lapse rates reside over the southwest corner of MO so that area may be somewhat more favored for stronger storms. Farther north, weak sfc high pressure has allowed drier air to move south into the northern cwfa limiting rain chances over our central MO counties. Conditions should become quiet by 8-9 pm with the loss of daytime heating. As with the past couple of nights, some shallow fog will be possible in low terrain and over/near lakes where the sky can clear. Sunday: Drier air will still reside over our eastern counties Sunday but over southeast KS and western MO some northward movement of higher sfc dew points is expected. We will again see afternoon/early evening shower/thunderstorm chances primarily west of a line from Warsaw to West Plains where moisture will be more favorable. Again with the lack of strong features for lift/forcing, activity will be scattered and spotty with most areas expected to remain dry. .LONG TERM...(Monday through Saturday) Issued at 220 PM CDT Sat Aug 11 2018 This period looks to be more active in terms of shower/thunderstorm chances with at least two upper level shortwaves expected to slowly into/through the Ozark. Monday-Wednesday: An upper level low over TX will eventually kick out to the northeast reaching eastern KS/western MO by Tuesday evening then shifting through MO on Wednesday. The chances for showers and thunderstorms will increase Monday and continue at times through Wednesday. This will hopefully provide some widespread rainfall to our region. Thursday-Saturday: After a bit of a break Thursday, there is a general consensus with medium range guidance in moving another shortwave from the upper Plains southeast into the lower MO River Valley by Friday-Saturday. Additional rain chances are expected, though confidence on the timing and placement convection/convective complexes is inherently low given that it is 6-7 days out. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1235 PM CDT Sat Aug 11 2018 KSGF/KJLN/KBBG tafs: Isolated-scattered thunderstorms are expected develop over southern MO over the next 2-3 hours near a weak/diffuse front. Coverage looks to be limited with the overall better chances closer to the MO/AR state line (KBBG). Outside of thunderstorms, expect vfr conditions. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...DSA LONG TERM...DSA AVIATION...DSA
Hazardous weather outlook, Aug 11, 1:21 PM CDT, 3 hours before
Hazardous Weather Outlook National Weather Service Springfield MO 121 PM CDT Sat Aug 11 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121830- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 121 PM CDT Sat Aug 11 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Limited thunderstorm wind damage risk. Limited flooding risk. Limited lightning risk. Limited excessive heat risk. DISCUSSION... Scattered thunderstorms will be possible during the afternoon and evening hours primarily from 2 pm to 8 pm. A few of the stronger storms may produce damaging downburst winds, hail, and locally heavy rainfall. Heat index values in the mid to upper 90s are expected in most areas by mid to late afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heat index values in the mid 90s will occur across southern Missouri into extreme southeast Kansas from Sunday afternoon into early next week. Scattered thunderstorms will again be possible from south central Missouri into extreme southeast Kansas on Sunday. A better overall coverage of thunderstorms is then expected from Monday through Wednesday. The risk for severe storms is expected to be very low during this time. .SPOTTER INFORMATION STATEMENT... With an overall limited risk for severe storms today, widespread spotter activation will not be needed through tonight. Spotter and emergency management personnel should monitor local radar trends. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf DSA
In the hours before
Local storm report, Aug 11, 2:01 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 PM CDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 3 S REPUBLIC 37.08N 93.49W
08/10/2018 CHRISTIAN MO PUBLIC
SEVERAL TREE LIMBS (AT LEAST 12 INCHES IN
DIAMETER) DOWNED AT ISLAND GREEN GOLF
COURSE. DELAYED REPORT. TIME ESTIMATED BY
RADAR.
&&Local storm report, Aug 11, 2:03 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
203 PM CDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 2 WSW SPRINGFIELD 37.18N 93.31W
08/10/2018 E1.75 INCH GREENE MO TRAINED SPOTTER
SPOTTER REPORT OF UP TO GOLF BALL SIZE HAIL
ALONG KANSAS EXPRESSWAY FROM BATTLEFIELD
ROAD TO SUNSHINE STREET. TIMING ESTIMATED
FROM RADAR.
0432 PM TSTM WND DMG LOWRY CITY 38.14N 93.73W
08/10/2018 ST. CLAIR MO STORM CHASER
TREES DOWN. POWER LINES DOWN. DAMAGE TO
OUTBUILDING. ESTIMATED 60 MPH WINDS.
0845 PM FLASH FLOOD 2 WSW SPRINGFIELD 37.18N 93.32W
08/10/2018 GREENE MO PUBLIC
NUMEROUS REPORTS OF 6-12'' OF STANDING WATER
ON ROADWAYS AND A FEW CARS STALLED IN
WESTERN SPRINGFIELD.
0719 PM TSTM WND GST 1 S SPRINGFIELD 37.18N 93.29W
08/10/2018 M56 MPH GREENE MO PUBLIC
PUBLIC WEATHER STATION MEASURED WIND GUST OF
56MPH AT UNIVERSITY HEIGHTS IN SPRINGFIELD.
0740 PM TSTM WND DMG 2 S SPRINGFIELD 37.16N 93.28W
08/10/2018 GREENE MO PUBLIC
PICTURE VIA SOCIAL MEDIA OF MULTIPLE 4-6
INCH TREE BRANCHES DOWN NEAR THE
INTERSECTION OF E GUINEVERE STREET AND S
KING AVE. TIMING ESTIMATED FROM RADAR.
0741 PM TSTM WND GST 2 ENE BATTLEFIELD 37.13N 93.33W
08/10/2018 M56 MPH GREENE MO PUBLIC
PUBLIC WEATHER STATION MEASURED 56MPH WIND
GUST.
0757 PM TSTM WND DMG 2 N BATTLEFIELD 37.14N 93.37W
08/10/2018 GREENE MO PUBLIC
SOCIAL MEDIA POST OF LARGE TREE LIMB DAMAGE
IN THE JAMES RIVER FREEWAY/WEST
BYPASS/REPUBLIC ROAD AREA.
0825 PM TSTM WND DMG 3 S REPUBLIC 37.08N 93.49W
08/10/2018 CHRISTIAN MO PUBLIC
SEVERAL TREE LIMBS (AT LEAST 12 INCHES IN
DIAMETER) DOWNED AT ISLAND GREEN GOLF
COURSE. DELAYED REPORT. TIME ESTIMATED BY
RADAR.
0640 PM TSTM WND DMG OZARK 37.02N 93.21W
08/10/2018 CHRISTIAN MO PUBLIC
PICTURE VIA SOCIAL MEDIA OF A 2-3 FOOT
DIAMETER TREE UPROOTED IN DOWNTOWN OZARK.
0735 PM TSTM WND DMG 2 WSW SPRINGFIELD 37.18N 93.32W
08/10/2018 GREENE MO PUBLIC
NUMEROUS REPORTS OF LARGE TREES AND BRANCHES
DOWN IN WESTERN AND SOUTHERN SPRINGFIELD.
SOME TREE DAMAGE TO HOUSES, AS WELL. TIMING
ESTIMATED FROM RADAR.
0707 PM TSTM WND DMG 3 NNE GALLOWAY 37.18N 93.23W
08/10/2018 GREENE MO PUBLIC
SOCIAL MEDIA POST OF LARGE TREE LIMB SNAPPED
OFF AND LAYING ON POWER LINE NEAR SUNSHINE
STREET AND US HIGHWAY 65.
0715 PM TSTM WND DMG 1 SW SPRINGFIELD 37.19N 93.30W
08/10/2018 GREENE MO PUBLIC
SOCIAL MEDIA REPORT: TWO FULL SIZE TREES
DOWN AROUND PARKVIEW HIGH SCHOOL, SOME TREES
WITH BRANCHES DOWN IN THE SAME AREA. TWO
GUSTS WITH THE STORM, ONE WORSE THAN THE
OTHER. ESTIMATED UPWARDS OF 70MPH.
0730 PM HEAVY RAIN 2 SW SPRINGFIELD 37.17N 93.31W
08/10/2018 E2.00 INCH GREENE MO PUBLIC
NUMEROUS REPORTS OF 2-3 INCHES OF HEAVY
RAINFALL IN SOUTHERN AND WESTERN
SPRINGFIELD, AS WELL AS SOUTHEASTERN GREENE
COUNTY. TIMING MAINLY BETWEEN 7-8PM.
0719 PM HAIL 4 E MILO 37.76N 94.24W
08/10/2018 E1.75 INCH VERNON MO PUBLIC
PUBLIC REPORT OF GOLF BALL SIZE HAIL 4 MILES
EAST OF MILO WAS RELAYED VIA AMATEUR RADIO
OPERATOR. TIMING ESTIMATED FROM RADAR.
0345 PM TSTM WND GST VERSAILLES 38.43N 92.85W
08/10/2018 M51 MPH MORGAN MO MESONET
MESONET STATION MOA05, VERSAILLES.
1200 AM HEAVY RAIN 2 SSW SPRINGFIELD 37.17N 93.31W
08/11/2018 M2.30 INCH GREENE MO MESONET
STORM TOTAL REPORTED AT MARK TWAIN
ELEMENTARY SCHOOL.
1200 AM HEAVY RAIN 4 WSW SPRINGFIELD 37.17N 93.34W
08/11/2018 M2.28 INCH GREENE MO MESONET
STORM TOTAL REPORTED AT SHERWOOD ELEMENTARY
SCHOOL.
0230 AM HEAVY RAIN WILSON CREEK AT SPRINGF 37.19N 93.33W
08/11/2018 M2.00 INCH GREENE MO MESONET
MESONET STATION WCCM7, WILSON CREEK AT
SPRINGFIELD.
1200 AM HEAVY RAIN 1 SSW SPRINGFIELD 37.18N 93.29W
08/11/2018 M2.11 INCH GREENE MO MESONET
STORM TOTAL REPORTED AT SUNSHINE ELEMENTARY
SCHOOL.
0505 PM HAIL 2 W PLEASANT HOPE 37.46N 93.31W
08/10/2018 E0.75 INCH POLK MO EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED DIME SIZE HAIL
NEAR PLEASANT HOPE. TIMING ESTIMATED FROM
RADAR.
0517 PM TSTM WND DMG 1 E HUMANSVILLE 37.79N 93.56W
08/10/2018 POLK MO EMERGENCY MNGR
TELEPHONE POLE DOWN ON HIGHWAY V. TIMING
ESTIMATED BY RADAR.
0525 PM TSTM WND DMG 4 NW DUNNEGAN 37.75N 93.61W
08/10/2018 POLK MO EMERGENCY MNGR
TREES DOWN JUST WEST OF THE INTERSECTION OF
HWY 123 AND 13 TO THE SOUTHWEST OF
HUMANSVILLE.
0716 PM TSTM WND DMG 2 SW SPRINGFIELD 37.18N 93.31W
08/10/2018 GREENE MO BROADCAST MEDIA
QUITE A BIT OF TREE DAMAGE IN THE VICINITY
OF S FORT AND SUNSHINE. CONTINUED EITHER
SIDE OF FORT FOR SEVERAL BLOCKS SOUTH TO
SUNSET. MANY ROADS WERE COVERED WITH SMALL
TREE DEBRIS. A LARGE NUMBER OF DOWNED
BRANCHES THOUGH MOST WERE SMALLER THAN 6
INCHES. THE LARGEST WAS AT CRESTVIEW AND
FORT, THE BRANCH APPEARED TO BE ABOUT 8
INCHES ACROSS, FROM A HEALTHY TREE.
0709 PM TSTM WND DMG 2 W AVA 36.95N 92.69W
08/10/2018 DOUGLAS MO BROADCAST MEDIA
PICTURES RELAYED VIA MEDIA CONTACT OF LARGE
TREES FALLEN ON GARAGES, VEHICLE AND ROAD AT
AVA COUNTRY CLUB. TIMING ESTIMATED FROM
RADAR.
1200 AM HEAVY RAIN 3 SW SPRINGFIELD 37.17N 93.32W
08/11/2018 M3.06 INCH GREENE MO BROADCAST MEDIA
3.06 IN RAINFALL IN COCORAHS RAIN GAUGE NEAR
SUNSET AND KANSAS.
0647 PM TSTM WND DMG 3 E KELTNER 36.97N 92.89W
08/10/2018 DOUGLAS MO BROADCAST MEDIA
PICTURES RELAYED VIA MEDIA PARTNER OF A
LARGE TREE THAT FELL ON A BUILDING AT A
WEDDING PAVILION. TIMING ESTIMATED FROM
RADAR.
0705 PM TSTM WND DMG SPRINGFIELD 37.20N 93.28W
08/10/2018 GREENE MO BROADCAST MEDIA
3 TO 5 INCH TREE LIMBS DOWN IN THE DOWNTOWN
SPRINGFIELD AREA.
0719 PM TSTM WND DMG 3 SSW SPRINGFIELD 37.15N 93.30W
08/10/2018 GREENE MO BROADCAST MEDIA
8 INCH SECTION OF SILVER MAPLE BLOWN OUT OF
TREE ON WALNUT LAWN AND DAYTON. ALSO LOTS OF
STREET FLOODING.
0718 PM HAIL 1 SW SPRINGFIELD 37.18N 93.30W
08/10/2018 E1.00 INCH GREENE MO BROADCAST MEDIA
MEDIA CONTACT REPORTS QUARTER SIZE HAIL AND
SMALL TREE LIMBS DOWN AT KY3 STUDIO OFF OF
SUNSHINE STREET.
0715 PM TSTM WND DMG AVA 36.95N 92.66W
08/10/2018 DOUGLAS MO AMATEUR RADIO
AVA SKYWARN HAM RADIO OPERATOR RELAYED
PICTURE OF UPROOTED TREE AGAINST THE HIGH
SCHOOL IN AVA.
0730 PM TSTM WND DMG 2 SE SQUIRES 36.83N 92.60W
08/10/2018 DOUGLAS MO AMATEUR RADIO
TREES AND LIMBS DOWN IN THE SQUIRES AREA AND
SOUTH TOWARD THE OZARK COUNTY LINE.
0712 PM TSTM WND DMG AVA 36.95N 92.66W
08/10/2018 DOUGLAS MO AMATEUR RADIO
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
AVA. PICTURE RELAYED VIA HAM RADIO OPERATOR
OF LARGE TREE DOWN ACROSS ROAD ON JOHNSON
AVE IN AVA.
0712 PM TSTM WND DMG 4 W AVA 36.95N 92.74W
08/10/2018 DOUGLAS MO AMATEUR RADIO
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
W AVA. PICTURE RELAYED VIA HAM RADIO
OPERATOR OF TOP OF 3-PLUS INCH TREE BROKEN
OFF NEAR HWY 5 AND HWY Y WEST OF AVA. TIMING
ESTIMATED FROM RADAR.
0411 PM TSTM WND DMG APPLETON CITY 38.19N 94.03W
08/10/2018 ST. CLAIR MO 911 CALL CENTER
MULTIPLE TREES DOWN IN TOWN. TIME ESTIMATED
BY RADAR.
&&Special weather statement, Aug 11, 2:53 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Springfield MO
253 PM CDT SAT AUG 11 2018
MOZ095-102-103-112045-
Barry MO-Christian MO-Stone MO-
253 PM CDT SAT AUG 11 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHRISTIAN...STONE
AND EAST CENTRAL BARRY COUNTIES UNTIL 345 PM CDT...
At 249 PM CDT, Doppler radar was tracking a pai of strong
thunderstorms...one near Kimberling City moving southeast and
another north of Galena moving northwest.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm. Warnings may be required if these storms increase in
intensity.
Locations impacted include...
Table Rock Lake... Silver Dollar City...
Kimberling City... Crane...
Shell Knob... Reeds Spring...
Indian Point... Branson West...
Galena... Mccord Bend...
Emerald Beach... Hurley...
Spokane... Coney Island...
Cape Fair... Wheelerville...
Ponce de Leon... Elsey...
LAT...LON 3684 9367 3696 9356 3698 9333 3682 9325
3682 9331 3673 9331 3659 9336 3658 9367
TIME...MOT...LOC 1952Z 300DEG 16KT 3668 9349
RunnelsLocal storm report, Aug 11, 3:23 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 PM CDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND GST 2 W WEST BRANSON 36.70N 93.40W
08/11/2018 E61 MPH STONE MO ASOS
BRANSON WEST (KFWB) ASOS REPORTED A GUST OF
53 KNOTS (61MPH).
&&
CKRLocal storm report, Aug 11, 3:38 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND GST 2 W WEST BRANSON 36.70N 93.40W
08/11/2018 E61 MPH STONE MO ASOS
CORRECTS THE TIMING OF THE PREVIOUS TSTM WND
GST REPORT FROM 2 W WEST BRANSON. BRANSON
WEST (KFWB) ASOS REPORTED A GUST OF 53 KNOTS
(61MPH).
&&
CKRThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:06 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 24 min |
| Aug 10, 7:33 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 42 min |
| Aug 10, 7:43 PM CDT | Flash Flood Warning | SGF | Greene | 4 hr |
| Aug 10, 8:24 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 36 min |
| Aug 10, 8:29 PM CDT | Special Weather Statement | SGF | Barton | 46 min |
| Aug 11, 2:53 PM CDT | Special Weather Statement | SGF | Stone | 52 min |
| Aug 11, 3:15 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 30 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.